# SDR DALA2015102706545

- Difficulty date: October 23, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1412
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO FLOOR SUPPORT AT BS 1412 BETWEEN STRINGERS 29 AND 30L. FOUND CORROSION TO BE WITH OUT LIMITS IAW SRM 53-00-04. FABRICATED A NEW FLOOR SUPPORT IAW SRM FAS 0115, REV .012 AND INSTALLED IAW DWG 146N5398, REV A.
